ClinVar Miner

Submissions for variant NM_015937.6(PIGT):c.918dup (p.Val307fs) (rs751861982)

Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 3
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
GeneDx RCV000598675 SCV000710064 pathogenic not provided 2018-10-19 criteria provided, single submitter clinical testing The c.918dupC variant in the PIGT gene has been reported previously in two siblings with intractable epilepsy, hypotonia, and severe developmental delay who harbored a variant on the opposite PIGT allele (Lam et al., 2015). The c.918dupC variant causes a frameshift starting with codon Valine 307, changes this amino acid to an Arginine residue, and creates a premature Stop codon at position 13 of the new reading frame, denoted p.Val307ArgfsX13. This variant is predicted to cause loss of normal protein function either through protein truncation or nonsense-mediated mRNA decay. The c.918dupC variant is not observed in large population cohorts (Lek et al., 2016).
GenomeConnect, ClinGen RCV000709985 SCV000840351 not provided PIGT-related disorder no assertion provided phenotyping only GenomeConnect assertions are reported exactly as they appear on the patient-provided report from the testing laboratory. GenomeConnect staff make no attempt to reinterpret the clinical significance of the variant.
OMIM RCV000760144 SCV000889951 pathogenic Multiple congenital anomalies-hypotonia-seizures syndrome 3 2019-03-12 no assertion criteria provided literature only

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.